Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 30, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 2, 2008, 9:38 PM CST for Choctaw County, Pushmataha County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2008, 9:38 PM CST (03:38 UTC)
- Expired
- Mar 2, 2008, 10:17 PM CST
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 159 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 8:23 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 030338 SVRTSA OKC023-127-030430- /O.NEW.KTSA.SV.W.0030.080303T0338Z-080303T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 938 PM CST SUN MAR 2 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA SOUTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 1030 PM CST * AT 933 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF KENT...MOVING NORTHEAST AT 35 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KENT... ANTLERS...KELLOND...MOYERS...RATTAN...KOSOMA...DUNBAR AND SNOW. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3451 9557 3426 9522 3402 9573 3408 9582 TIME...MOT...LOC 0338Z 221DEG 33KT 3412 9569 $$
2 follow-up statements
000
WWUS54 KTSA 030358
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
958 PM CST SUN MAR 2 2008
OKC023-030408-
/O.CAN.KTSA.SV.W.0030.000000T0000Z-080303T0430Z/
CHOCTAW OK-
958 PM CST SUN MAR 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHOCTAW COUNTY IS
CANCELLED...
LAT...LON 3418 9565 3448 9555 3428 9525 3427 9524
3427 9523 3426 9522 3416 9543
TIME...MOT...LOC 0358Z 223DEG 49KT 3428 9547
$$
OKC127-030430-
/O.CON.KTSA.SV.W.0030.000000T0000Z-080303T0430Z/
PUSHMATAHA OK-
958 PM CST SUN MAR 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR SOUTHERN PUSHMATAHA COUNTY...
AT 954 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR DELA...MOVING
NORTHEAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FINLEY.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3418 9565 3448 9555 3428 9525 3427 9524
3427 9523 3426 9522 3416 9543
TIME...MOT...LOC 0358Z 223DEG 49KT 3428 9547
$$000
WWUS54 KTSA 030418
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CST SUN MAR 2 2008
OKC037-111-113-117-143-030500-
/O.CON.KTSA.SV.W.0032.000000T0000Z-080303T0500Z/
OKMULGEE OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
1018 PM CST SUN MAR 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR EASTERN PAWNEE...TULSA...CREEK...SOUTHEASTERN OSAGE AND NORTHERN
OKMULGEE COUNTIES...
AT 1015 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SPERRY TO SAND SPRINGS TO SAPULPA TO
SLICK...MOVING EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SKIATOOK...
SPERRY...KIEFER...GLENPOOL...MOUNDS...JENKS...TULSA...OWASSO...
COLLINSVILLE...BEGGS...LIBERTY...PRESTON...BIXBY...HECTORVILLE...
BROKEN ARROW...LEONARD AND BALD HILL.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY. TAKE COVER ON THE LOWEST
FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3643 9582 3617 9582 3615 9579 3591 9578
3590 9581 3586 9581 3585 9578 3573 9577
3565 9654 3632 9634
TIME...MOT...LOC 0418Z 256DEG 30KT 3630 9603 3617 9607
3599 9610 3571 9627
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 8:42 PM CST, 56 minutes earlier.
Area forecast discussion, Mar 2, 8:42 PM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
842 PM CST SUN MAR 2 2008
.MESOSCALE UPDATE...
ELEVATED STORMS CONTINUE TO INCREASE ACROSS EASTERN OKLAHOMA
IN ADVANCE OF THE COLD FRONT AND SQUALL LINE MOVING INTO
THE AREA FROM THE WEST.
WIND PROFILES HAVE CONTINUED TO BECOME MORE FAVORABLE FOR
STORM ROTATION ACROSS ALL THE AREA AHEAD OF THE MAIN LINE
OF STORMS.
SURFACE-BASED CAPE HAD INCREASED IN THE PAST HOUR IN EASTERN
OKLAHOMA AND WEST-CENTRAL ARKANSAS WITH VALUES NOW BETWEEN
500 AND 1000 J/KG SOUTH OF AN OZARK TO TULSA LINE. INSTABILITY
SHOULD GRADUALLY EXPAND TO COVER MUCH OF THE AREA AHEAD OF
THE COLD FRONT DURING THE NEXT FEW HOURS.
THERE WILL BE AN INCREASING POTENTIAL FOR SEVERE WEATHER
WITH ANY STORMS IN THE AREA. THE CAP INDEX IS HIGH IN MUCH
OF THE AREA SUGGESTING MOST OF THE STORMS WILL STAY ELEVATED.
HOWEVER POCKETS OF WEAKER CAP ARE NOTED FROM THE ARKANSAS
RIVER VALLEY IN EXTREME EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS
SOUTHWEST TO THE RED RIVER. THIS WOULD OFFER THE POSSIBILITY
OF A CELL IN THESE AREAS TO BECOME MORE SUFACE BASED. IF THAT
WERE TO OCCUR THEN THERE WOULD BE AN INCREASED TORNADO THREAT.
LOW-LEVEL SHEAR HAS BECOME VERY HIGH IN MUCH OF THE AREA WITH
0 TO 1 KM VALUES AROUND 40 KNOTS. THIS IMPLIES THAT BRIEF
LOW-LEVEL ROTATION COULD OCCUR WITH ANY STORM.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.
WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Mar 2, 9:11 PM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
911 PM CST SUN MAR 2 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-031515-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
911 PM CST SUN MAR 2 2008
...A MAJOR STORM WITH SEVERE WEATHER...FLOODING AND WINTER WEATHER
TO AFFECT THE AREA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
ONSET....NOW...ENDING BY 6AM.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL
ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...NOW...ENDING BY 6AM
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...NOW.
AREA AT GREATEST RISK...SOUTHEAST AND EAST-CENTRAL OKLAHOMA
ALONG WITH NORTHWEST ARKANSAS.
WINTER WEATHER.
ICE ACCUMULATION.
RISK...LIMITED.
AREA...FAR NORTHEAST OKLAHOMA.
ONSET...AFTER 5AM.
SIGNIFICANT WINDS.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...NOW.
DISCUSSION...
A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT.
AHEAD OF IT THUNDERSTORMS WILL INCREASE WITH THE
THREAT FOR WIND AND HAIL. THERE IS SOME POTENTIAL
FOR A BRIEF TORNADO WITH ANY STORM IN THE AREA GIVEN
THE VERY STRONG AND TURNING LOW-LEVEL WINDS. THIS
LOW-LEVEL WIND SHEAR WILL BE MAXIMIZED IN THE ARKANSAS
RIVER VALLEY IN EXTREME EASTERN OKLAHOMA AND WEST-CENTRAL
ARKANSAS. PERSONS IN SEVERE THUNDERSTORM WARNINGS
SHOULD BE READY TO MOVE TO PLACE OF SAFETY AS TORNADOES
IN THESE CIRCUMSTANCES CAN DEVELOP SUDDENLY.
WITH THE EXPANDING STORM ACTIVITY...HEAVY RAIN WILL BECOME
WIDESPREAD TONIGHT WITH THE MOST PROLONGED RAINS
EXPECTED FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
RAINFALL OF 1 TO 3 INCHES IS EXPECTED TO BE COMMON IN THE
AREA WITH AMOUNTS TO AROUND 4 INCHES POSSIBLE TOWARD MORNING.
STRONG WINDS WILL FOLLOW BEHIND THE COLD FRONT WITH GUSTS
NEAR 45 MPH AT TIMES.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THE REGIONAL SPOTTER NETWORK HAS BEEN ACTIVATED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL
...HEAVY RAIN POTENTIAL.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
HEAVY RAIN WILL CONTINUE INTO MONDAY BEHIND THE FRONT BRINGING
STORM TOTALS IN SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS
TO AROUND 5 INCHES IN SOME AREAS. FLOODING OF MAIN STEM RIVERS
AND FLASH FLOODING WILL OCCUR IN THE AREAS RECEIVING THE HEAVIEST
RAIN.
AS COLD AIR MOVES IN BEHIND THE FRONT AND THE MAIN UPPER-LEVEL
SYSTEM APPROACHES...WINTRY PRECIPITATION WILL DEVELOP. THERE IS
THE POTENTIAL FOR A BAND OF HEAVY SNOW TO DEVELOP IN
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. BURSTS
OF VERY HEAVY SNOW WITH THUNDER WILL BE POSSIBLE...CAUSING
ACCUMULATIONS DESPITE THE WARM GROUND CONDITIONS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
ALL EMERGENCY AGENCIES IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SHOULD CLOSE FOLLOW THE LATEST INFORMATION FOR THIS MAJOR STORM AND
PREPARE FOR THE IMPACTS RELATED TO SEVERE THUNDERSTORMS...FLOODING
AND HEAVY SNOW. SEE THE LATEST ADVICES FROM THIS OFFICE FOR
THE MOST UP TO DATE INFORMATION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Mar 2, 7:00 PM CST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CST SUN MAR 2 2008
OKZ054-059-030145-
OSAGE OK-PAWNEE OK-
700 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE AND PAWNEE
AT 700 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF WEBB CITY TO 14 MILES WEST
OF APPERSON TO 27 MILES WEST OF RALSTON...MOVING EAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...
SHIDLER...WYNONA...FAIRFAX...PERSHING...NELAGONEY...BURBANK...
OKESA...APPERSON...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...
HULAH...GRAINOLA AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3701 9603 3687 9605 3647 9626 3644 9703
3653 9703 3658 9691 3657 9703 3668 9703
3672 9700 3670 9695 3677 9689 3680 9676
3700 9674
TIME...MOT...LOC 0100Z 256DEG 43KT 3696 9689 3670 9693
3649 9714Special weather statement, Mar 2, 7:36 PM CST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CST SUN MAR 2 2008
OKZ049-053-030230-
CHOCTAW OK-PUSHMATAHA OK-
736 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA
AT 736 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTHWEST OF BOSWELL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BOSWELL...ANTLERS...
MOYERS...KOSOMA...DARWIN...KELLOND...EUBANKS AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3391 9593 3415 9597 3418 9595 3418 9580
3451 9580 3453 9578 3453 9569 3456 9568
3457 9565 3447 9541
TIME...MOT...LOC 0136Z 213DEG 35KT 3410 9599Special weather statement, Mar 2, 7:46 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CST SUN MAR 2 2008
OKZ054-059-030230-
OSAGE OK-PAWNEE OK-
746 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OSAGE AND PAWNEE
AT 746 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF FORAKER TO 7 MILES WEST OF
PAWNEE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...HOMINY...WYNONA...
FAIRFAX...PERSHING...NELAGONEY...BURBANK...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER...HULAH...GRAINOLA...PAWNEE...
BLACKBURN...SKEDEE...CLEVELAND AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3699 9600 3630 9644 3632 9700 3699 9667
TIME...MOT...LOC 0146Z 259DEG 27KT 3696 9647 3636 9691Special weather statement, Mar 2, 8:19 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CST SUN MAR 2 2008
OKZ049-073-075-030315-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
819 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND LATIMER
AT 819 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES WEST OF DUNBAR...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...YANUSH...
HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...MCALESTER...PITTSBURG...
BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...BACHE...
ALDERSON...KREBS...CLAYTON...STANLEY...DUNBAR AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3451 9575 3453 9573 3454 9568 3458 9569
3458 9586 3460 9589 3504 9581 3506 9491
3438 9553
TIME...MOT...LOC 0219Z 214DEG 42KT 3452 9573Special weather statement, Mar 2, 9:35 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
935 PM CST SUN MAR 2 2008
OKZ049-053-030400-
CHOCTAW OK-PUSHMATAHA OK-
935 PM CST SUN MAR 2 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN CHOCTAW AND SOUTHERN PUSHMATAHA
AT 935 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF SOPER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...SOPER...KENT...ANTLERS...DELA...
CLOUDY...FINLEY...SNOW AND KELLOND.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3448 9543 3432 9524 3401 9570 3409 9580
TIME...MOT...LOC 0335Z 225DEG 37KT 3410 9569The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:48 PM CST | Wind Advisory | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more | 11 hr |
| Mar 2, 7:00 PM CST | Special Weather Statement | TSA | Osage | 45 min |
| Mar 2, 7:36 PM CST | Special Weather Statement | TSA | Choctaw | 54 min |
| Mar 2, 7:46 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 44 min |
| Mar 2, 8:15 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 45 min |
| Mar 2, 8:19 PM CST | Special Weather Statement | TSA | Latimer, Pittsburg | 56 min |
| Mar 2, 8:58 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 2, 9:03 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 57 min |
| Mar 2, 9:13 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 49 min |
| Mar 2, 9:35 PM CST | Special Weather Statement | TSA | Pushmataha | 25 min |
| Mar 2, 9:44 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 46 min |
| Mar 2, 9:52 PM CST | Special Weather Statement | TSA | Delaware | 23 min |
| Mar 2, 9:53 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 67 min |
| Mar 2, 10:20 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 55 min |
| Mar 2, 10:37 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 53 min |
| Mar 2, 11:08 PM CST | Special Weather Statement | TSA | Cherokee, Delaware | 52 min |
| Mar 2, 11:28 PM CST | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 62 min |
| Mar 2, 11:57 PM CST | Special Weather Statement | TSA | McIntosh, Muskogee | 48 min |
| Mar 3, 12:13 AM CST | Special Weather Statement | TSA | Adair, Delaware | 62 min |
| Mar 3, 12:51 AM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg, Sequoyah | 54 min |
| Mar 3, 1:44 AM CST | Flash Flood Warning | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 6 hr |
| Mar 3, 1:48 AM CST | Special Weather Statement | TSA | Latimer, LeFlore | 57 min |
| Mar 3, 2:58 AM CST | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Mar 3, 4:05 AM CST | Winter Storm Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 28 hr |
| Mar 3, 4:05 AM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more | 26 hr |
| Mar 3, 4:32 AM CST | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| Mar 3, 7:43 AM CST | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 3, 8:18 AM CST | River Flood Warning | TSA | Pushmataha | 31 hr |
| Mar 3, 8:54 AM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 4 hr |
| Mar 3, 5:54 PM CST | River Flood Warning | TSA | Sequoyah | 7 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.